# SDR TRBA2012023002

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,360 hours, 31,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT,  FOUND THE END CAP MISSING IN GALLEY AREA FOR THE EMERGENCY LIGHT.  ACFT REMOVED FROM SERVICE.  INSTALLED END CAP IAW CMM 33-50-01. ACFT RETURNED TO SERVICE.
